Abstract View

Author(s): Hemant Kumar Nashine

Email(s): hemantnashine@gmail.com

Address: Department of Mathematics, Raipur Institute of Technology. Raipur-492101 (Chhatlisgarh). INDIA.

Published In:   Volume - 18,      Issue - 1,     Year - 2005

DOI: Not Available

ABSTRACT:
The aim of the present paper is to establish some results on common fixed point theorem for best approximation for family of mappings. As a consequence, our results generalize the works due to Brosowski (1969), Hicks-Humpheries (1982), Sahab et al (1988), Singh {1979) and others. Also, a common fixed point theorem is proved in compact metric spaces which extends the result due to Som (2003). 2000 AMS Mathematics Subject Classification: 41 ASO. 47HIO, 54H25.

Cite this article:
Nashine (2005). Existence of a Fixed Point Result for Best Approximation for Compatible Mapping. Journal of Ravishankar University (Part-B: Science), 18(1), pp.41-48.


References not available.

Related Images:



Recent Images



Herbal Alternatives for Oral Health:  Mechanistic Exploration with their Market Potential
A Review on Extraction, Identification and Application of Pesticidal Active Phytoderived Metabolites
Determination of Total Dissolved Solids (TDS) of RO Purified Drinking Water Samples in Raipur
Time of the Day Variability in Pit-Building Behavior of Antlion Larvae
A Comprehensive Review of a particular Skin Injury: Pathogenesis, triggers, and current Treatment Options
Enhanced antioxidant activity in Curcuma caesia Roxb. microrhizomes treated with silver nanoparticles
Studies on the Interaction of Imidazolium Ionic Liquids with Human Serum Albumin
Basic and Advanced Logical Concept Derived from Surface Enhanced Infrared Spectroscopy (SEIRS) as Sensing Probe for Analysis of Chemical Species: A Brief Review
Soil Erosion Risk Estimation by using Semi Empirical RUSLE model: A case study of Maniyari Basin, Chhattisgarh
An Estimator of Population Variance Using Multi-Auxiliary Information

Tags


Recomonded Articles:

Author(s): Hemant Kumar Nashine

DOI:         Access: Open Access Read More

Author(s): Manihar Singh; A.K. Chatterjee

DOI:         Access: Open Access Read More

Author(s): G.S. Saluja; B.K. Sharma

DOI:         Access: Open Access Read More

Author(s): M.R. Yadav; B.K. Sharma; B.S. Thakur

DOI:         Access: Open Access Read More

Author(s): T.D. Narang

DOI:         Access: Open Access Read More

Author(s): Sharda Charan Gupta; Maohu Shrivastav

DOI:         Access: Open Access Read More

Author(s): T.D. Narang

DOI:         Access: Open Access Read More

Author(s): Gupteshwar Gupta; Madhu Shrivastva; Amitabh Banerjee

DOI:         Access: Open Access Read More

Author(s): Hemant Kumar Mahine; C.L. Dewangan

DOI:         Access: Open Access Read More

Author(s): P.V. Koparde; B.B. Waghmode

DOI:         Access: Open Access Read More

Author(s): B.K. Sharma; B.S. Thakur

DOI:         Access: Open Access Read More

Author(s): M. Ranjit Singh

DOI:         Access: Open Access Read More

Author(s): B.K. Shama; Gupteshwar Gupta; V.B.Dhagat

DOI:         Access: Open Access Read More